# SDR FDEA2020071321492

- Difficulty date: July 12, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 88,326 hours, 18,273 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING NUMBER 1 SLAT CRUISE PERFORMANCE FILLET RIB AT ALIGNMENT PIN AREA FOUND CRACK.
